# SDR DALA2018021200843

- Difficulty date: February 9, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 71,514 hours, 13,488 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1654.5-1629
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK BETWEEN BS 1654.5 AND 1629 BELOW STRINGER 14A .4 INCHES LONG.  ACCOMPLISHED A DETAILED VISUAL INSPECTION AND NO DEFECTS NOTED.  PERFORMED HFEC ON THE STRINGER IAW NDT PART 6 51-00-19, NO DEFECT NOTED. BLENDED BOTH AREAS AND NO EXCESS MATERIAL REMOVED.  PERFORMED AFEC IAW NDT PART 6 51-00-19, NO DEFECTS NOTED. APPLIED ALODINE, PRIMED  IDENTIFITY REPAIR ALL WORK WAS DONE IAW R/F ERA 565718-14 REV D AND PER SRM 53-00-01 . (4224789).
